Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Arms itch with scars. Tried antihistamines. Did not help. What can?

Sooo frustrated! I am a nurse trying to help my brother who has had itching on his arms only for several years. He has soo many scars. It is soo bad when its hot and humid outside. Even when he covers his arms or uses relief. Has tried difference. The doctors keep giving him xanax for sleep, antidepressants. Been to derm, and allergy answers. The funny thing is in 2007 he had neck surgery and had a metal titanium/chromium plate/screws put in. Could this have any relation?? My brother seems to think he had this itching before but he had gotten so bad right now he is not even working! Want to help him but dont know what to do.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi itching on the arms followed by scar formation can be prurigo nodularis.i do not think it has any relation to neck surgery.sunlight can increase the lesion.use of atarax 25 mg at night.broad spectrum antibiotic twice daily .use of wysolone 30 mg once daily and tapered to 10 mg within 15 days.daily application of moisteriser along with dipgenta ointment decreases in fection and scars.use intralesional steriods for scars
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor